I have a macroprolactinoma and have just started taking cabergoline. I suffer from several side effects, mostly nausea, vomitting, dizziness and headaches. are these temporary or perminant? how long am i to expect them?
Hi, remember that everyone responds differently to drug treatment, but there is an initial 'induction period' of 2-4 weeks with this medication, so during this time you will probably be a bit up and down. In some surveys, people have reported one or more side effects, and this is accepted as 'common' with this medication. You can hope that once the induction period has passed, many of the side effects will also. If they have not contact your doctor. Similarly, if you are concerned right now, if you feel really ill, speak to your doctor asap to ask advise.
- Cabergoline Information for Consumers
- Cabergoline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cabergoline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jan 2010 • 21 answers
Posted 13 Jul 2010 • 2 answers
Posted 29 Aug 2015 • 0 answers
Posted 22 Mar 2016 • 2 answers
Posted 3 Aug 2017 • 5 answers